# SDR QXEA200603474

- Difficulty date: November 18, 2006
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,251 hours, 7,730 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - NACELLE FORWARD FRAME ASSEMBLY GOUGED/GALLED NEAR LOWER COWL ATTACH POINT, LEFT SIDE, NR 1 ENGINE.  REPAIRED IAW SRM 51-14-00 AND RD8/4-54-388.
